The Vestibular Migraine & Secondary Hydrops Community
Read our welcome post, user support wiki & visit our member recommended products page

stopping birth control


#1

Hi guys,

I am stopping my birth control pill for good. I believe these bloody pills caused a large part of this mav junk for me. I went on the combined birth control pill 10 years ago for acne. Stayed on as worked well for that. I remember 8 years ago getting blurry vision and headaches. Thought I just needed glasses, which I did, very low prescription(is that weird at 21 to need glasses all of a sudden?.
Looking back i believe that was the beginning of mav. Then I got dry eyes, sinus rubbish and couple years later ear pressure stuff. It has to have been Mav and the thing I believe responsible is the birth control pill.

Anyone had any luck with ceasing their birth control and mav?


#2

Very interesting line of attack. Go for it!


#3

Sure you’d find on line info relating to it I’ve no idea but migraine and hormones are hard wired I’d say-so it’s well worth a try. I’ve read adverse reports about the Mirena Coil is it. @jojo65’s in the know on that one. You may be able to get all these drugs out of your system. Good luck with it and so hope it helps you. Helen


#4

Thanks guys. Yes, hormones are a huge trigger with this MAV, I believe. I’ve seen a research article and they linked a progesterone receptor to mav and recommend to cease birth control as part of treatment.


#5

Have a read